# SDR MASA200700648

- Difficulty date: September 26, 2007
- Submitted: January 7, 2008
- Operation: Air carrier
- Aircraft: N956LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15056
- Aircraft time: 5,243 hours, 4,230 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ASH 2691 IN CLT, CAPTAIN REPORTED FWD LAV SMOKE DETECTOR INOP W/N TEST.  MX PERFORMED OPS CHECK, OPS CHECK WAS GOOD.
